# SDR COMA9860015

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356024310
- Condition: False Warn
- Location: Lt Pylon
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ANTI-ICE DUCT LEAK WARNING MESSAGE.  REPLACED THE LEFT ENGINE PYLON SENSING ELEMENT.
